Paclitaxel chemo

  • 2 replies
  • 10 subscribers
  • 359 views

Had my first round on Monday and my legs are so painful 

I know this is a side effect 

has anyone else experienced this and if so how did you cope ?

  • Hi  sorry to hear about the challenges you are dealing with.

    I have a completely different type of cancer and therefore a completely different type of chemo….. and I also had a lot of all over body pain….. including in my legs.

    Some of the pain was related to the chemo but my consultant said that it was also to do with muscle wastage and the lack of exercise….. so I was encouraged to keep some regular activity going so for me it was short walk after each meal.

    You may want to post this in the Breast cancer group as you are then posting your question to a group of people who have had the exact same treatment ((hugs))

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge

  • Hi   I had this with Paclitaxol so I told my oncologist and he reduced my dose which really helped. I would def get in contact with yours. I couldn’t sleep for days it was so bad so really feel for you! Good luck!